RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 243–244 (Mi umn83)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A new affine $M$-sextic. II

S. Yu. Orevkov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm83

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1099–1101

Bibliographic databases:

Document Type: Article
MSC: 14Rxx, 14H20
Accepted: 01.04.1998

Citation: S. Yu. Orevkov, “A new affine $M$-sextic. II”, Uspekhi Mat. Nauk, 53:5(323) (1998), 243–244; Russian Math. Surveys, 53:5 (1998), 1099–1101

Citation in format AMSBIB
\Bibitem{Ore98}
\by S.~Yu.~Orevkov
\paper A~new affine $M$-sextic.~II
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 243--244
\mathnet{http://mi.mathnet.ru/umn83}
\crossref{https://doi.org/10.4213/rm83}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691199}
\zmath{https://zbmath.org/?q=an:0933.14039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1099O}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1099--1101
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039990431}


Linking options:
  • http://mi.mathnet.ru/eng/umn83
  • https://doi.org/10.4213/rm83
  • http://mi.mathnet.ru/eng/umn/v53/i5/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fiedler-Le Touzé S., Orevkov S.Yu., “A flexible affine $M$-sextic which is algebraically unrealizable”, J. Algebraic Geom., 11:2 (2002), 293–310  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Korchagin A.B., Polotovskii G.M., “On arrangements of a plane real quintic curve with respect to a pair of lines”, Commun. Contemp. Math., 5:1 (2003), 1–24  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Brugallé E., “Symmetric plane curves of degree 7: pseudoholomorphic and algebraic classifications”, J. Reine Angew. Math., 612 (2007), 129–171  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:163
    Full text:66
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019